Thank's for beeing my friend, I appriciate (I now wrong spelled :)) it! Sorry for my English. Hope you are doing ok. I would like to hear your story, if you have the time someday.
My best to you,
Sounds like spasicity although I 'm no expert since I haven't had that symptom but it does sound like what other people describe. I ''m pretty sure Quix wrote a health page on it. If it is the something like Baclofen or another anti-spasmodic could help.
Sorry you're experiencing this. Please let me know the out come. Got you in my thoughts and prayers .
Sending you a hug to help with that left leg pain. I know it well. I see Lava still but he referred me to Thrower for Tysabri infusions so I guess I have 2 neuros along with a pain management doc across the hall from thrower. Lava sent me there for pain like you experience and the treatment IV ketamine , yes the same as Special K on the streets, the treatment work most of the time, some months not so well but it beats the hell out of increasing my other neuropathic meds.
I hope you improve and feel better soon!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.